# SDR SWIA201335765

- Difficulty date: December 12, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120
- Aircraft serial: 120318
- Aircraft time: 35,132 hours, 48,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT 9A IS BURNED OUT.  FLT 6359 RELAMPED.
